# SDR EISA99016

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10328051
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH FLIGHT LEVEL 280, CABIN PRESSURIZATION FAILED IN AUTO MODE AND MANUAL MODE.  REMOVED AND REPLACED LEFT AND RIGHT OUTFLOW VALVES.  OPS CHECK GOOD PER MM 21-30-51.  (M)
